# SDR SWAA2017050913638

- Difficulty date: April 25, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 66,938 hours, 52,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR LOWER HINGE DOUBLER CRACKED AT CUTOUT.  REPAIRED CUTOUT IAW EA.
